# SDR A6WA202111187973

- Difficulty date: November 13, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 40,966 hours, 39,474 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: None
- Part number: 6003806111
- Part serial: NSN
- Condition: Corroded
- Location: Fs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD ANCHO FITTING PLATE P/N600-38061-11 WAS FOUND CORRODED.  THE EXPANSION CAUSED THE PAX DOOR FWD ANCHOR FITTING TO CRACK.  ***AIRCRAFT REMOVED FROM SERVICE***  R&R PAX DOOR FWD ANCHOR PLATE AND ALL ATTACHING HARDWARE, FWD PAX DOOR SWIVEL CABLE END, AMD SWIVEL GUIDESHAFT.  IAW AMM 52-11-17 CLEANED PAX DOOR SILL 15075 11/18/2021 AND DRAINS. C/W NDT OF FWD ANCHOR FITTING MATING SURFACE AMD FASTENER HOLES. .
